| Catalog Number |
25208E |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite extension set had flow issues.The following information was received by the initial reporter with the following verbatim it was reported by customer that that they tried ref# 25208e and that is closer but the anesthesia providers say it doesn't tell you when it is locked off.It takes a 180 degree turn or more and it has already caused some issues with patients with getting too much meds or fluids.
Additional Manufacturer Narrative
There is no physical sample or photo of the sample available.The root cause for the issue cannot be identified without a sample investigation.If the customer's needs are still not met, other bd sets are available as options.A device history record review was not performed as the lot number is "unknown" for this complaint.